# SDR A6WA200340051

- Difficulty date: April 15, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP, FLAP VANE HAS CHAFE DEEPER THAN PRESCRIBED LIMITS PER REO 601R-57-52-004, .014 DEEP.  REMOVED AND REPLACED DEFECTIVE SECTION OF RIGHT FLAP VANE IAW WVAC EO 601R-57-3940.  (M)
